# SDR SWAA2024040955565

- Difficulty date: February 23, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 39,033 hours, 18,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CAP STRIP LOCATED ON PANEL 120DF AT STA 500H BTW RBL 25.2 / LBL 25.2 ON FWD CARGO COMPARTMENT 2024-160465 LOC 500I.  REPLACED CAP STRIP LOC. ON PANEL 120DF AT STA 500I BTW RBL 25.2 / LBL 25.2 ON FWD CARGO COMPARTMENT TOOK MEASURE OF CORROSION L: 1.500 INCH; W: 1.000 AND D: 0.1458.
